# SDR SIMA20120331004

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 24,837 hours, 21,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS354781683209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE CEILING ENTRY WAY EMERGENCY AND COURTESY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMPS AS PER EMB 140 AMM 33-26-04 PER EMB 140 AMM 33-26-00 AND 33-50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
